New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

EbonieTones
New Member


Date Joined Aug 2004
Total Posts : 3
   Posted 8/18/2004 4:38 AM (GMT -7)   
Hi everyone,
 
I've been on  moodstabilisers, antidepressants and antipsychotics for a month and a half only. I look 3months pregrant and have added weight. My appetite is monstrous. Is this that normal when on these medications?
 
Ebonie

Phyllis0326
Regular Member


Date Joined Mar 2004
Total Posts : 133
   Posted 8/20/2004 10:45 AM (GMT -7)   

Hi, Unfortunately some meds do put weight on you.  If you are uncomfortable with it talk to your dr. and tell him you want to be on meds that do not have the weight gain side effect.  Good luck with which ever you do.

 

Phyllis


"The happiest of people don't necessarily have the best
of everything; they just make the most of everything
that comes along their way!!"


HW_laura_s_2002
Regular Member


Date Joined Jan 2003
Total Posts : 116
   Posted 8/23/2004 4:56 PM (GMT -7)   
I put on weight with the meds I too. My appetite increased on my meds. Carbs are the worse craving for me. It seems to be the antipyschotics that do that.
"It is not easy to live life sometimes and face the world with a smile when you're crying inside. It takes a lot of courage to reach down inside yourself, hold on to that strength that's still there, and know that tomorrow is a new day with new possibilities. But if you can hold on long enough to see this through, you'll come out a new person - stonger, with more understanding and with new pride in yourself from knowing you made it"       Kathy Obara
</DIV>

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:12 AM (GMT -7)
There are a total of 2,733,415 posts in 301,117 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
235 Guest(s), 9 Registered Member(s) are currently online.  Details
Frolic, sheepguy, Bololidat, tickbite666, Andrina, mtm3461, fightUC, trumpet123, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer